# SDR IPXA2025101046801

- Difficulty date: September 26, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: B5377413620490
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC, LH SIDE, FLOOR AREA, FR36 HAS CLS ADAPTER BROKEN (BY CORROSION). DOT 103-41. REMOVED 01 CLS ADAPTER. IAW SRM 51-40-21. IAW STEP 9. INSTALLED CLS ADAPTER. IAW SRM 51-40-21.
